# SDR R61A2022111900730

- Difficulty date: October 26, 2022
- Submitted: November 19, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III FLOOR STRUCTURE CENTER SHEAR PANEL BETWEEN FR 87 AND FR 88. R7R'ED CENTER SHEAR PANEL ON CF III FLOOR STRUCTURE CENTER SHEAR PANEL BETWEEN FR 87 AND FR 88. IAW EMB 170/175 SRM 51-42-01.
